# SDR UPS07M49603

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENTRY EMERGENCY EXIT LIGHT FELL OFF.  REINSTALLED RIGHT ENTRY EMERGENCY EXIT LIGHT PER 33-52-05-2.  EMERGENCY EXIT LIGHTS OPS CHECK GOOD.
